# SDR SWIA200211354

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 2,117 hours, 1,658 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 2343
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 2,887 hours, 2,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

`L REV UNLOCKED` CAUTION MESSAGE APPEARED IN FLIGHT AFTER THE ARMING SWITCH WAS BROUGHT TO THE ARMED POSITION.  QRH PROCEDURES WERE COMPLETED,  RESULTING IN LEFT ENGINE SHUTDOWN.  REPLACED PDU PER MM 78-30-03 AND R-1K1KE IN JB-10.  OPS CHECK GOOD PER MM 79-32-05.
